×

Relative controllability of nonlinear systems with delays in control. (English) Zbl 0345.93014


MSC:

93B05 Controllability
93C10 Nonlinear systems in control theory
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Chyung, D. H., On the controllability of linear systems with delay in control, IEEE Trans. Aut. Control, AC-15, 255-257 (April 1970), (Correspondence)
[2] Davison, E. J.; Ball, D., On the controllability of perturbed controllable systems, IEEE Trans. Aut. Control, AC-17, 825-826 (December 1972), (Correspondence) · Zbl 0265.93003
[3] Davison, E. J.; Kunze, E. G., Some sufficient conditions for the global and local controllability of nonlinear time-varying systems, SIAM J. Control, 8, 489-498 (1970) · Zbl 0236.93007
[4] Kantorovich, L. V.; Akilov, G. P., (Functional Analysis in Normed Spaces (1964), Macmillan: Macmillan New York) · Zbl 0127.06104
[5] Klamka, J., On the global controllability of perturned nonlinear systems, IEEE Trans. Aut. Control, AC-20, 170-172 (February 1975), (Correspondence) · Zbl 0299.93007
[6] Klamka, J., On the local controllability of perturbed nonlinear systems, IEEE Trans. Aut. Control, AC-20, 289-291 (April 1975), (Correspondence)
[7] Klamka, J., Controllability of nonlinear systems with delay in control, IEEE Trans. Aut. Control, AC-20, 702-704 (October 1975), (Correspondence) · Zbl 0319.93011
[8] K. B. MirzaB. F. WomackIEEE Trans. Aut. Control; K. B. MirzaB. F. WomackIEEE Trans. Aut. Control · Zbl 0259.93004
[9] Olbrot, A. W., On the controllability of linear systems with time delays in control, IEEE Trans. Aut. Control, AC-17, 664-666 (October 1972), (Short Papers) · Zbl 0261.93004
[10] Sebakhy, O.; Bayoumi, M. M., Controllability of linear time-varying systems with delay in control, Int. J. Control, 17, 127-135 (1973) · Zbl 0247.93004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.